Sets with a large number of nuclei on a conic

A. Blokhuis, T. Szőnyi

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

For large q we characterize the (q + 1)-sets in PG(2, q), q odd, having more than 0.326q nuclei on a conic. In the process more information about the structure of (q + 1)-sets having a large number of nuclei on a conic is obtained.

Original languageEnglish
Pages (from-to)164-173
Number of pages10
JournalJournal of Combinatorial Theory, Series A
Volume63
Issue number1
DOIs
Publication statusPublished - 1993

Fingerprint

Nucleus
Odd

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Sets with a large number of nuclei on a conic. / Blokhuis, A.; Szőnyi, T.

In: Journal of Combinatorial Theory, Series A, Vol. 63, No. 1, 1993, p. 164-173.

Research output: Contribution to journalArticle

@article{1edb0445bb264e728092de1823172692,
title = "Sets with a large number of nuclei on a conic",
abstract = "For large q we characterize the (q + 1)-sets in PG(2, q), q odd, having more than 0.326q nuclei on a conic. In the process more information about the structure of (q + 1)-sets having a large number of nuclei on a conic is obtained.",
author = "A. Blokhuis and T. Szőnyi",
year = "1993",
doi = "10.1016/0097-3165(93)90031-3",
language = "English",
volume = "63",
pages = "164--173",
journal = "Journal of Combinatorial Theory - Series A",
issn = "0097-3165",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Sets with a large number of nuclei on a conic

AU - Blokhuis, A.

AU - Szőnyi, T.

PY - 1993

Y1 - 1993

N2 - For large q we characterize the (q + 1)-sets in PG(2, q), q odd, having more than 0.326q nuclei on a conic. In the process more information about the structure of (q + 1)-sets having a large number of nuclei on a conic is obtained.

AB - For large q we characterize the (q + 1)-sets in PG(2, q), q odd, having more than 0.326q nuclei on a conic. In the process more information about the structure of (q + 1)-sets having a large number of nuclei on a conic is obtained.

UR - http://www.scopus.com/inward/record.url?scp=44949268168&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44949268168&partnerID=8YFLogxK

U2 - 10.1016/0097-3165(93)90031-3

DO - 10.1016/0097-3165(93)90031-3

M3 - Article

AN - SCOPUS:44949268168

VL - 63

SP - 164

EP - 173

JO - Journal of Combinatorial Theory - Series A

JF - Journal of Combinatorial Theory - Series A

SN - 0097-3165

IS - 1

ER -